RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 11, Number 3, Pages 273–287 (Mi tmf2863)  

Nonpolynomial Lagrangians (higher perturbation orders)

M. K. Volkov


Abstract: It is shown that a theory with a nonpolynomial Lagrangian remains finite in higher perturbation orders in the principal coupling constant $G$. It is also shown that the $S$ matrix remains unitary in the third perturbation order in $G$. The order of growth of the scattering amplitude is found in an arbitrary perturbation order.

Full text: PDF file (1482 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 11:3, 505–515

Received: 23.08.1971

Citation: M. K. Volkov, “Nonpolynomial Lagrangians (higher perturbation orders)”, TMF, 11:3 (1972), 273–287; Theoret. and Math. Phys., 11:3 (1972), 505–515

Citation in format AMSBIB
\Bibitem{Vol72}
\by M.~K.~Volkov
\paper Nonpolynomial Lagrangians (higher perturbation orders)
\jour TMF
\yr 1972
\vol 11
\issue 3
\pages 273--287
\mathnet{http://mi.mathnet.ru/tmf2863}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 11
\issue 3
\pages 505--515
\crossref{https://doi.org/10.1007/BF01028365}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2863
  • http://mi.mathnet.ru/eng/tmf/v11/i3/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:152
    Full text:72
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020